# SDR UALA2010100703719

- Difficulty date: October 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 62,988 hours, 11,511 cycles
- Engine: Pwa PW4077
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB SKIN IS CRACKED ON THE LEADING EDGE LH SIDE APPROXIMATELY THREE INCHES FROM TOP.  REMOVED RUDDER TAB. RUDDER PCU LOCK IS INSTALLED, RUDDER PCU CIRCUIT BREAKERS ON POWER SUPPLIES PULLED AND TAIL HYD POWER SWITCHES ARE IN SHUTOFF.  REMOVED PANELS, HARDWARE AND SLING IS IN SMC COPIER ROOM. TAB SENT TO SHOP 273, SFO ON 10-06-10. REPLACED RUDDER TAB. RUDDER PCU LOCK REMOVED AND RETURNED TO STORES. RUDDER TAB INSTALLATION PER MM.
